# SDR 2004F00317

- Difficulty date: August 1, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 167 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A/C RETURNED TO THE FIELD WITH THE NR 1 HYD WENT TO ZERO PRESSURE AND QUANTITY.  IT WAS DETERMINED THAT THE NR 1 EDP FAILED.  MAINTENANCE ALSO FOUND A CRACKED HYD LINE IN THE AFT EQUIPMENT BAY.  MAINTENANCE REPLACED THE NR 1 DEP BUT WERE UNABLE TO INSTALL A FLEX LINE DUE TO THE LINE POSITON.  CURRENTLY AOG FOR HYDRAULIC LINE.  HYDRAULIC LINE TUBE ASSEMBLY P/N MM-670-75620-001.  AIRCRAFT RETURNED TO SERVICE.  (M)
